# SDR REXA2014121201180

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 2,782 hours, 1,824 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LIFE VEST TORN OPEN.  R & R LIFE VEST IAW AMM 25-61-03.
